# SDR AALA20160224002

- Difficulty date: February 24, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 45,925 hours, 13,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT EMER LIGHTS INOPERATIVE.  R & R POWER SUPPLY IAW AMM 33-51-07.  THE ACFT WAS NOT GNDED.
